# SDR MASA2024032300023

- Difficulty date: March 23, 2024
- Submitted: March 31, 2024
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 31,329 hours, 26,784 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT LH EMER DOOR CAUTION.  R+R LEVER ASSY. PERFORMED OPS CHECK. OPS CHECK GOOD. NO DEFECTS NOTED.
